# SDR 2025F00045

- Difficulty date: February 20, 2025
- Submitted: February 20, 2025
- Operation: General aviation
- Aircraft: N606PS
- Make and model: Gulstm GIV
- Aircraft serial: 1477
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Faulted
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW ENCOUNTERED A "L-COOLING TURBINE HOT" CAS MESSAGE ON CLIMB OUT FOLLOWED BY WHAT WAS DESCRIBED AS SMOKE/VAPOR FROM THE CABIN ATTENDANT. THE ASSOCIATED AC PACK WAS DESELECTED AND CREW PULLED/FOLLOWED THE APPROPRIATE CHECKLIST. THE LH AC PACK WAS RESELECTED IN CRUISE WITH NO FURTHER ISSUES AFTER COMPLETION OF THE CHECKLIST. IT IS INTERESTING TO NOTE THE CREW DID NOT NOTE ANY SMOKE/VAPOR IN THE COCKPIT AT ANY TIME. TECHNICIANS WERE DISPATCHED TO THE AIRCRAFT AND A CHECKOUT/INSPECTION OF THE LH PACK SYSTEM AND COMPONENTS (ACM, WATER SEPARATOR, DUCTING) WERE CONDUCTED WITH NO ISSUES NOTED. IT IS SUSPECTED THAT FROZEN MOISTURE IN THE WATER SEPARATOR MAY HAVE BEEN THE CAUSE AS THE QRH SPECIFICALLY CALLS OUT FROZEN WATER AS A POSSIBLE CAUSE OF THE CAS.
